# SDR DL72L020154

- Difficulty date: February 8, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N512DA
- Make and model: Boeing 737232
- Aircraft serial: 21314
- Aircraft time: 74,111 hours, 49,804 cycles
- Engine: Pwa JT8D15A
- Engine time: 74,347 hours, 56,366 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D15AHK
- Part serial: 687605
- Condition: Failed
- Location: Nr 2
- Part time: 74,347 hours, 56,366 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

THROUGH CLIMB NR 2 ENGINE THUMPED, EPR WENT TO 0.00, EGT ROSE.  REPLACED ENGINE.
